Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An $ H$-space with finite dimensional homology whose loop space has torsion

Author: Richard D. Porter
Journal: Proc. Amer. Math. Soc. 37 (1973), 291-292
MSC: Primary 55D45
MathSciNet review: 0310872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a simply connected H-space whose integral homology is zero in dimensions greater than two and such that the integral homology of the loop space has torsion.

References [Enhancements On Off] (What's this?)

  • [1] Problems presented to the 1970 AMS Summer Colloquium in Algebraic Topology, edited by R. James Milgram, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R.I., 1971, pp. 187-201. MR 0315691 (47:4240)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45

Additional Information

Keywords: H-space, fiber square, Eilenberg-Mac Lane space, pullback, divided polynomial algebra
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society